# SDR 2018FA0000127

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: General aviation
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 14,915 hours, 9,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 67254679
- Condition: Damaged
- Location: Lt Wing Slat
- Part time: 14,915 hours, 9,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SLAT SKIN AND GOUGE TO INBOARD HLE SKIN P/N 6722402-41. ACCOMPLISHED  ENGINEERING LETTER DQ11736M1.
